Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Forsaken

Why am I still getting some Acne on Accutane?

Recommended Posts

I've been using accutane for 2 months and I get some acne once in awhile. What's going on? I take 1 pill one day and 2 pills the next day. That's what my derm prescribed me.

Link to comment
Share on other sites

You prob need a higher dosage. I took 40mg from day one and cleared up within 3-4 weeks totally and never saw another zit again...Till i stopped Accutane of course. After 3-4 months the acne leaked back slowly until my sebaceous glands were active again.

Link to comment
Share on other sites

Accutane I think is the key to beat Acne. Ok it might quite not make it all disapear but it takes the majority of it away in my case. You have to be patient with it, it will happen and is the best feeling when it does happen. Im currently 5-7 months (cant remeber) off accutane. My skin has never looked so great. I still get the odd spot here and there but its nothing major. Plus it also still makes you appreciate how much your skin has improved when you look back to those pictures with acne smothering all over your face.

Give it time.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×